# SDR SWAA2021071686440

- Difficulty date: June 22, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 46,653 hours, 27,739 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HOR. STAB AT INSPAR RIB ASSY NO. 4 STAB STA 120.30 STIFFENER NO. 3 WITH A CRACK ; / [01] PERFORMED HFEC INSP. AT R/H HORIZ. STAB. ON RIB NO.4 STIFFENER NO.3 IAW B737 NDTM PART 6; 51-00-00; PROCEDURE 23. NOTE: CRACK CONFIRMED.  TOOL USE: NORTEC 600 B/C 166316 DUE: 10/01/2021; [02] CUT OUT DAMAGED AREA AT STIFFENER #3 PER SRM 55-10-09-2R-4; [03] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS  TOOL USED NORTEC 600 BC:166316; [07] CHECKED ROUGHNESS FOR THE CUT EDGES; INITIAL AND REPAIRS PARTS. THEY ARE SMOOTHER OF 63 MICROINCHES RA; [08] ROUGHNESS KIT B/C 171854; [09] DRILLED HOLES ON ANGLE AND T DOUBLER AND FILLER ON THE RIGHT SIDE HORZ STAB. RIB #4 STIFFENER #3 STA. 120.30 AS PER SRM 55-10-09-2R-4; [10] VERIFIED STEPS 7 & 8; [11] VERIFIED STEPS 9; [12] OK TO TREAT AND PRIME REPAIR AND PARTS; [13] TREATED AND PRIMED REPAIR AND PARTS IN REF B737-7 AMM 51-21-72-370-803.; [14] VERIFIED STEPS 12 AND 13; [15] OK TO INSTALL REPAIR PARTS; [16] MIXED BMS5-95 SEALANT AT 19:00; 06-27-21. SQUEEZE OUT TIME BY 19:00; 06-28-21.; [17] INSTALLED REPAIR PARTS IN REF B737-7 SRM 55-10-09-2R-4 REPAIR 4; AND 51-40-02.; [18] VERIFIED 100% FASTENER INSTALLATION BY SQUEEZE OUT TIME; [19] ACCOMPLISHED REPAIR OF R/H HORIZONTAL STAB AT INSPAR RIB ASSY NO. 4 AT HORIZONTAL STAB STA 120.30 STIFFENER NO. 3 IN REF SRM 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02.; [20] VERIFIED STEP 19
